Format

Send to

Choose Destination
Br J Clin Pharmacol. 2017 Feb;83(2):224-226. doi: 10.1111/bcp.13103. Epub 2016 Oct 4.

Poor reporting and documentation in drug-associated Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis - Lessons for medication safety.

Author information

1
Faculty of Pharmacy and Pharmaceutical Sciences, Monash University, Melbourne, Parkville, Australia.
2
Pharmacy Department, Austin Health, Heidelberg, VIC, Australia.
3
Infectious Diseases Department, Austin Health, Heidelberg, VIC, Australia.
4
Department of Medicine, University of Melbourne, Parkville, VIC, Australia.
5
Infectious Diseases Department, Peter MacCallum Cancer Centre, VIC, Australia.

KEYWORDS:

T-cell mediated hypersensitivity; adverse drug reactions; antibiotic allergy; severe cutaneous adverse drug reactions

PMID:
27558920
PMCID:
PMC5237690
DOI:
10.1111/bcp.13103
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for Wiley Icon for PubMed Central
Loading ...
Support Center